Ultrasound Pelvis

The technique of producing images of the organs and structures inside a female pelvis (uterus, vagina, fallopian tubes, ovaries, etc.) using a sensor producing sound waves is called pelvic ultrasound. It is performed using two methods, namely transabdominal (sensor is placed on the abdomen) and transvaginal (sensor is inserted in the vagina).

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can a CT scan miss appendicitis?

Query: Hi doctor, I was in an emergency last night because of 48 hours of pain that moved to my right lower abdomen. Also, I am not eating, and I have severe diarrhea if I do. They said my white blood cells were a bit elevated. The CT scan without contrast did not show an inflamed appendix. Now it is the...  Read Full »


Dr. Salah Saad Shoman

General Medicine Physician, Internal Medicine Physician

Answer: Hi,Welcome to icliniq.com.CT scan could not miss a case of appendicitis unless the medical personnel who viewed the CT scan were not qualified enough for correct interpretation of the scan.However, the other causes of right lower abdomen pain may be any one of the following. It could be due to irrit...  Read Full »

Why does my vaginal discharge smell like rotten eggs?

Query: Hi doctor, I have noticed the past couple of days my vagina smells like rotten eggs. I have never been sexually active, but I use tampons. I do not have any other symptoms, like burning, itching, discharge, etc. What could this be?  Read Full »


Dr. R Balakrishnan Menon

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. How are you doing? The possible causes are: If a tampon is left in for a long time or unhygienic methods of insertion. You can stop using tampons and use sanitary pads till fine. Use vaginal wash twice a day for a week. If you have a urinary infection. This will need c...  Read Full »

How effective Meprate in preventing pregnancy?

Query: Hi doctor, My girlfriend is a virgin and we were intimate on two consecutive days last month. During that time, her periods were delayed by two weeks. I was careful not to ejaculate anywhere near her vagina nor was it knowingly in contact with my penis. She waited for another 10 days and since she d...  Read Full »


Dr. Sonal Prasad

Childbirth Educator, Lactation Counselor, Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Ideally, Meprate - Medroxyprogesterone should be taken only after confirming the absence of pregnancy as Meprate has a tendency of causing incomplete abortion. So, it would be wise to get a serum beta hCG done (human chorionic gonadotropin). It is a blood test that d...  Read Full »

Why do I have pelvic pain after masturbation?

Query: Hello doctor, I am a 21 year old male. My problem is that I am having pain in the lower abdomen region after masturbation or doing anything related to sex. I have this issue for the past 15 days. I used to masturbate often in the past, but I quit that a week ago. But, the pain is still on and off....  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. Pain in the lower abdominal region after any coital activity (masturbation or sex) is indicative of stone or some blockage in ejaculatory duct or seminal vesicle. This could be due to infection or some other reason. I reques...  Read Full »

Can X-ray show pregnancy?

Query: Hi doctor, My wife is 24 years old and her period was regular of 30 days. Before two months, we had intercourse after seven days of her periods. She had her period after some 15 days. It was normal for the first two days, but after that it was very heavy. She had abdominal cramps for approximately a...  Read Full »


Dr. Neha Singh Rathod

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Without doing a urine pregnancy test it is very difficult for me to tell whether she is pregnant or not. Moreover, early pregnancy cannot be detected in x-ray. You will have to do a urine pregnancy test at home first. She need not go anywhere for this test. J...  Read Full »

Does Wellbutrin affect testosterone levels?

Query: Hello doctor, I am a 36 year old male. I suddenly developed sexual dysfunction, I have reduced interest, arousal, plateau, and orgasm. The triggering event seems to be the discontinuation of 150 mg Bupropion because of adverse effects. I switched to 20 mg Citalopram, and over the course of six month...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query and from the history you gave and the levels of testosterone you mentioned, it is very high level of serum testosterone. There are usually some males who normally have high testosterone levels without any major underlying disease. I will discuss ...  Read Full »

Can Deviry be used to get periods?

Query: Hi doctor, I had unprotected sex with my husband after five days of my last periods and took an i-pill immediately. I did not get my periods yet and my two home pregnancy tests were negative. My periods are always regular prior to this. I am under regular medication of Eltroxin 100 mcg. Please help ...  Read Full »


Dr. Megha Tuli Gupta

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Sometimes, hormonal disturbances can also cause delay in periods. Since your pregnancy test came negative, you can be fairly sure that you are not pregnant. I suggest you to wait for a week and still if you have no periods then let me know. We will start you on medicine ...  Read Full »

Is bleeding with clots normal after using MTP kit?

Query: Hello doctor, I am 25 years old and had a pregnancy for five weeks. Four months back, I had used MTP kit. The problem is, even now I am having bleeding. Is this normal? How to sort this problem if it is not normal? Looking forward for your valuable feedback. Thank you.  Read Full »


Dr. Megha Tuli Gupta

Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I understand your situation. This much of bleeding is considered unusual. Either the process of abortion has been incomplete, because of which the uterus is still trying to expel out the products of conception. Or you have some blood problem. Are you still passing clo...  Read Full »

I have a harsh pain in the left side of lower abdomen. What is the cause?

Query: Hello doctor, I am a female aged 50. I have awful pain in the lower abdomen for four days. I have a pain in the right arm and the left side of lower abdomen. My abdomen is bloated and sore. My bowels are moving. I gave up Seroquel a few weeks ago. I have IBS and diverticulitis.  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post. You have underlying IBS (irritable bowel syndrome), diverticulitis and you are possibly in perimenopausal period. Your predominant complaint is left lower abdominal pain which could either be because of diverticulitis or due to a kidney st...  Read Full »

I am not being lustful and not getting lubricated easily. Is it fine to take Estrogen tablets?

Query: Hello doctor,I am 26 years old. I am not being lustful lately and not getting lubricated easily. So I want to ask that is it fine to have Estrogen tablets. Are there any adverse side effects of it?  Read Full »


Dr. Raveendran Sr

Sexologist, Diabetologist, Andrologist, General Practitioner

Answer: Hello, Welcome to icliniq.com. I can understand your concern about your symptoms. No, you should not use estrogen tablets without an endocrinologist or a gynecologist review. Decreased lust or libido can be due to, 1. Infections. 2. Diabetes and hypertension. 3. Hormonal disturbances like low t...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.